# SDR DALA2020122304198

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Corroded
- Location: Rt Wg Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLAP TRACK FAIRING 633CB INTERNAL STRIP RT WING.  CORRECTIVE ACTION: REPLACED BONDING PLATE ON FLAP TRACK FAIRING 633CB INTERNAL STRIP RT WING, AS PER ER/A 588948-14 PRI REV 0.
